# SDR ASAA2014122710073

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,989 hours, 7,334 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER ENGINE NR 1 ENGINE & WING CONTROL IS OUT.   REMAINED ON AFTER TAKEOFF AND IT SHOULD HAVE TRIPPED TO OFF.  ACFT GROUNDED. PERFORMED FIM TASK 30-11, TASK 810, CIRCUIT BREAKER C148 OPENS INTERMITTENTLY.  DURING TROUBLESHOOTING FOUND CIRCUIT BREAKER NR 1 ENGINE P18-3 A-6 ANTI- ICE & RAIN ENG 1 & WING CONT.  WOULD POP WHEN NR 2 ENG GTAI SOLENOID WIRE HARNESS MOVED.  R & R NR 2 ENG WIRE HARNESS IAW AMM 73-21-06-000-802 & AMM 73-21-06-400-802.  PERFORMED MW0311 WIRE HARNESS POST INSTALLATION TESTS.  OPS CHECK GOOD.
